# SDR SWAA2023013188035

- Difficulty date: January 4, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #221DF HAS A PREVIOUS REPAIR ON TOP SKIN<[01] FABRICATED MAIN CABIN FLOOR PANEL #221DF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O #2002013.PANEL ASSY WILL BE INSTALLED ON FAULT #TTG8Q00FYEH5;[02] VERIFIED STEP #1. OK TO INSTALL NEW PANEL.;[03] CORRECTION TO STEP #2. VERIFIED STEP #1 AND TTG8Q00FYEH5
